# SDR AALA201802229030

- Difficulty date: February 16, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 10,405 hours, 3,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Faulty
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING TWO INSTRUMENT APPROACHES ) LOC AND RNAV GPS)) AT/NEAR FINAL APPROACH FIX FMC DISAGREE SCRATCHPAD MSG DISPLAYED AND AUTO PILOT DISCONNECTED. UNABLE TO FLY EITHER APPROACH, INTERMITTENT HIGH PITCHED ALARM SOUNDED ON SEVERAL OCCASIONS BENEATH CENTER PEDESTAL.  FOLLOWED FIM TASK 34-61-00-810-835. THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED RIGHT FMC IAW AMM 34-61-02 AND AS PRECAUTIONARY REMOVED AND REPLACED RIGHT MULTI-MODERECEIVER IAW AMM 34-31-42. OPS CHECKED GOOD. COULD NOT DUPLICATE THE ALARM SOUND.
